Vilitra 60 is a generic male enhancement pill. It is made by Centurion Laboratories and thus forms one of the best-selling pills on the market. It is a medicine called vardenafil, It is manufactured in the same factory in order to meet the highest standards in producing medicines.
Common vardenafil side effects: dizziness, tingling or passing out, headache, itching or watering of the eyes, a feeling of nausea, and upset stomach. However, these are only common and minor vardenafil side effects. In very rare cases, serious vardenafil side effects like allergic reactions, breakouts, hives, rash, trouble breathing, swallowing problems, swelling of the face and throat, itching, blisters, or open sores in the mouth and throat area have also been reported. Though these side effects can be observed, they are very seldom observed. However, these should still not be neglected as taking vardenafil without the doctor's prescription could lead to other complications, especially when used for a long duration.
Vilitra does not cause acute or chronic dizziness but can lead to dizziness if not taken properly or taken at a time when the patient is not able to think clearly. To prevent dizziness, it is recommended that patients should take vardenafil 60 mg (twice a day) with a meal or at least half an hour before going to bed. Patients who normally take vardenafil but have experienced an attack because of missed dose of Vilitra should contact their physician immediately. The medicine needs time to take effect on the body and thus any form of dizziness caused by this need not be treated using vardenafil alone. It is important to note that the medication can cause blurred vision, double vision, decreased vision, tunnel vision, decreased peripheral vision, and night driving.
This is the least serious of all side effects of vardenafil but can be the most annoying. In case of loss of balance, patients should contact their doctor immediately for advice. Drugs like vardenafil, aubergine, and doxycycline can result in blurred vision. These medicines can also cause a temporary loss of balance.